# SDR 9704656307

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Loose
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, EICAS MESSAGE GEAR DISAGREE APPEARED.  RECYCLED THE LANDING GEAR AND THE MESSAGE DID NOT REAPPEAR.  AIRCRAFT LANDED WITHOUT INCIDENT.  RESEATED THE PROXIMITY SWITCH ELECTRONIC UNIT.  OPERATIONAL CHECK GOOD.
